# SDR IXXA2024060503

- Difficulty date: May 20, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N617AZ
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 87,019 hours, 11,993 cycles
- Engine: Ge CF680C2B6F
- Engine time: 91,458 hours, 13,120 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 491B13600011002
- Condition: Gouged
- Location: Thrust Reverser
- Component: Thrst Reversr, TRCF6F23F009
- Component part number: 681L270G13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INBD T/R FITTING HOUSING (POD FITTING) AROUND THE OPEN UP ACTUATORS ROD END HAS MULTIPLE COUGES
